Maxima of discretely sampled random fields, with an application to `bubbles'

Taylor, J. E., Worsley, K. J., Gosselin, F. . Biometrika 2007. 94 (1) :1-18

Locate this article in:

Bibtex

@article{CIS-243040,
  Author = {Taylor, J. E. and Worsley, K. J. and Gosselin, F.},
  Title = {Maxima of discretely sampled random fields, with an application to `bubbles'},
  Journal = {Biometrika},
  Volume = {94},
  Number = {1},
  Year = {2007},
  Pages = {1--18},
  Keywords = {Bonferroni, Euler characteristic}
}

Similar articles